# SDR SWAA2025022787129

- Difficulty date: January 17, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA; FLOOR SUPPORT CORRODED BETWEEN BS 328 AND BS 344 APPROX. LBL-45.  <[01] MAIN CABIN FWD WET AREA; FLOOR SUPPORT CORRODED BETWEEN BS 328 AND BS 344 APPROX. LBL-45.  EVALUATED DAMAGE AND FOUND OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1 AND BOEING DWG 141A5770 REV:A; DAMAGE DEPTH: 0.044' ORIGINAL THICKNESS: 0.080'; REMOVED FLOOR SUPPORT IAW B737-800 SRM 51-40-02; RECEIVED NEW PART P/N: 141A5770U3 INTERCOSTAL; PO: 0 IAW B737-800 IPC 53-42-11-44; LOCATED & DRILLED IAW B737-800 SRM 51-40-05 & BAC DWG 141A5730 REV. A. AND INSTALLED IAW B737-800 SRM 51-40-02 & BAC DWG 141A5730 REV. A; [04] VERIFIED MAIN CABIN FWD WET AREA; FLOOR SUPPORT CORRODED BETWEEN BS 328 AND BS 344 APPROX. LBL-45.  EVALU
